Causes Late Menstruation After Intercourse And Family Planning Injections?

I injected KB for 1 month but my husband took it out and I haven’t had my period yet and the 6th injection is later will I be pregnant?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Birth control injections are a type of pregnancy delay method that works by relying on hormones injected into the body. The injection is done once a month and 3 months, and among the side effects are irregular menstruation, the growth of acne, mood swings and weight gain.


Regarding your question, 1 month KB means it works well from the time of injection to the next 1 month. And KB 3 months means it works well from the time of injection to the next 3 months. So even if you haven't had another KB injection, because it still falls within your 1 month KB range, you should still be protected and not be pregnant. Another case if you are already late for family planning injections, then there is a possibility you are pregnant.


As for menstruation, as we have said before, the KB injection itself can make your menstrual cycle irregular. Therefore regardless of what your menstrual cycle is, it will not affect the performance of the KB injection. Menstrual cycle is only considered on the first injection, with the injection would be better if done at the beginning of menstruation, so that after menstruation is complete, the injection has begun to work. But after the first injection, the menstrual cycle is no longer noticed, only the schedule should not be too late. So, hopefully answering your question.

: by

Related Question

Breast Tumor Surgery Wound That Is Hollow And Painful?

Breast Tumor Surgery Wound That Is Hollow And Painful?

(2 years ago)

Good afternoon! R nDok, I want to ask you yesterday (10/09/2018 /) I did a breast tumor surgery, but my breasts became hollow and were not sutured. Do I have to go to bed rest, doj...

When Promil What Should Be Done And Anticipated.?

When Promil What Should Be Done And Anticipated.?

(2 years ago)

Dear doctor,...

The Cause Of The Emergence Of Floaters Suddenly?

The Cause Of The Emergence Of Floaters Suddenly?

(2 years ago)

Hello Doctor....

Leave a Reply

Your email address will not be published.